MathSciNet Relay Station
MathSciNet bibliographic data
MR968149 (89m:30013) 30C15 (12-04 26C05 65D20)
Boyd, David W. Reciprocal polynomials having small measure. II. Math. Comp. 53 (1989), no. 187, 355–357, S1–S5.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement